# SDR ASAA2015081413118

- Difficulty date: August 14, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 69,915 hours, 40,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353527
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER CLIP, BS 727B, STR 25L IS CRACKED.  ACFT GROUNDED. R & R STRINGER CLIP, BS 727B, STR 25L IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0.
